# SDR VNAA2024022311101

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 46,248 hours, 35,431 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50136421
- Part serial: MAY040886
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT MESSAGE ON CLIMBOUT IN DCA / DEFERRED RH OB BTMS PER MEL 32-46-01 CAT C. OPTION 4. M-FUNCTION C/W CAPPED AND STOWED HARNESS CONNECTOR AND CAPPED THERMOCOUPLE CONNECTOR.  BRAKE OVERHEAT MESSAGE ON CLIMBOUT IN DCA / REMOVED AND REPLACED #4 BRAKE ASSY IAW CRJ 700 AMM 32-43-26-000/400-801-A01-PSA. OPS CHECK GOOD. LEAK CHECK GOOD. BREAK TEMPERATURE INDICATION IS GOOD AT THIS TIME. THIS CLEARS MEL. NO CURRENT DEFECTS NOTED AT THIS TIME.
